HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Toeplitz operators and weighted norm inequalities on the bidisc

Files in This Item:
pre522.pdf569.05 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83668

Title: Toeplitz operators and weighted norm inequalities on the bidisc
Authors: Nakazi, T. Browse this author
Issue Date: Mar-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 522
Start Page: 1
End Page: 15
Abstract: Abstract. Let HP be the Hardy space on the bidisc and 1 < p < oo. For a function </J in £00 , we study the norm of the Hankel operator H</> on HP and the invertibility of the Toeplitz operator T</> on HP. The latter is strongly related with a weighted norm inequalities on the bidisc.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69272
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University